MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO ECC D42MM +4MM; JRN : SHOULDER GLENOSPHERE

DEPUY FRANCE SAS - 3003895575 XTND GLENO ECC D42MM +4MM; JRN : SHOULDER GLENOSPHERE
Model Number 1307-64-042
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the glenosphere would not lock down completely onto metaglene.No surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : update 5-mar-2021: the investigation was re-opened upon receipt of the device.Evaluation of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XTND GLENO ECC D42MM +4MM
Common Device Name
JRN : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10920122
Report Number1818910-2020-25641
Device Sequence Number1283036
Product Code KWS
UDI-Device Identifier10603295502487
UDI-Public10603295502487
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-64-042
Device Catalogue Number130764042
Device Lot NumberD19070477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer01/07/2021
02/26/2021
03/10/2021
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date01/08/2021
03/02/2021
03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHOULDER METAGLENE; UNKNOWN SHOULDER METAGLENE